# SDR DL76P982663

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O, FLIGHT ATTENDENT IN FWD 1ST CLASS CABIN DETECTED BURNING SMELL.  FLIGHT RETURNED FOR LANDING AT DFW.  OPENED OVERHEAD IN 1ST AND 1ST SECTION OF COACH, CHECKED ALL BALLAST FOR PROBLEMS.  TOOK A/C TO HANGAR, RAN AT T/O, REDUCED T/O IN CONFIRGRATION WITH PACKS ON AND COULD NOT DUPLICATE SMELL PROBLEM.  REPLACED COFFEEMAKERS IN MID GALLEY OUTBD AND CENTER.  A/C OK FOR SERVICE.  FWD NR 1 COFFEEMAKER TO MCO.  THIS WAS PRECAUTION, ONLY ITEMS THAT HAD ANY TYPE OF BURNING SMELL.
